# SDR P5CA9701855

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 65B073296
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HOOK PUSH PULL ROD BROKE WHEN OPERATING MAIN DECK CARGO DOOR.  REPLACED MAIN DECK CARGO DOOR AFT HOOK PUSH PULL ROD ASSY.  DUE TO HIGH NUMBER OF FAILURES, TROUBLESHOOTING FOUND DOOR RESTRAINT LOCK SOLENOID SWITCH INOP (P/N 60B00311-5).  REPLACED PER MM 52-32-11.
